Advice needed. Diamorphine has left me with no feeling! !

(4 Posts)
Spamminit Sun 10-May-15 00:42:38

Evening, I will try keep this brief.

On Friday 1st May I was given an injection of diamorphine in my thigh for labour pain. Around the injection site I have no feeling at all!

The area of skin is about the size of my open hand. When I run my finger up my leg there is no sensation at all in that area. I have tried the 'ice cube test ' that you have after you have an epidural, where they run an ice cube up your leg to ensure you are numb. Again,cannot feel any cold sensation at all.

I am terribly worried about nerve damage. I asked a midwife friend and she said if no feeling by Monday then see GP, which I intend to do but I cannot find any information about this and wondered if anyone has experienced this.

Spamminit Sun 10-May-15 00:43:59

Any advice is gratefully received smile

Spamminit Sun 10-May-15 23:32:46

anyone?

Chubbychopsmolly Mon 11-May-15 20:18:02

I had the same it's completely normal it took months for mine to go away, and there's nothing the doctor can do its not an issue relax grin

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now